Alert archive / California / Hazardous Seas Warnings in 2020

Hazardous Seas Warning 1, NWS Eureka, CA

January 10, 2020

NWS Eureka, CA issued this hazardous seas warning at Jan 10, 2020, 2:51 AM PST. It took effect at Jan 11, 2020, 3:00 AM PST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2020, 2:51 AM PST (10:51 UTC)
In effect from
Jan 11, 2020, 3:00 AM PST
Expired
Jan 12, 2020, 3:00 AM PST
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

797 
WHUS76 KEKA 101051
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
251 AM PST Fri Jan 10 2020

PZZ475-101900-
/O.EXP.KEKA.SC.Y.0002.000000T0000Z-200110T1100Z/
/O.NEW.KEKA.SE.W.0001.200111T1100Z-200112T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
251 AM PST Fri Jan 10 2020

...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM SATURDAY TO 3 AM
PST SUNDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

* WHAT...Very steep and hazardous seas 19 to 24 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 AM Saturday to 3 AM PST Sunday.

* IMPACTS...Very large and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-470-101900-
/O.NEW.KEKA.SC.Y.0003.200110T2300Z-200111T1100Z/
/O.NEW.KEKA.SE.W.0001.200111T1100Z-200112T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
251 AM PST Fri Jan 10 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM SATURDAY TO 3 AM
PST SUNDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 20 to 25 feet expected. For the Small Craft 
  Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas 8 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, from 3 AM Saturday to 3 
  AM PST Sunday. For the Small Craft Advisory, from 3 PM this 
  afternoon to 3 AM PST Saturday.

* IMPACTS...Very large and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-101900-
/O.NEW.KEKA.SE.W.0001.200111T1100Z-200112T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
251 AM PST Fri Jan 10 2020

...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM SATURDAY TO 3 AM
PST SUNDAY...

* WHAT...Very steep and hazardous seas 15 to 20 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 AM Saturday to 3 AM PST Sunday.

* IMPACTS...Very large and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
8 follow-up statements
040 
WHUS76 KEKA 101610
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
810 AM PST Fri Jan 10 2020

PZZ450-470-110015-
/O.CON.KEKA.SC.Y.0003.200110T2300Z-200111T1100Z/
/O.CON.KEKA.SE.W.0001.200111T1100Z-200112T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
810 AM PST Fri Jan 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PST SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM SATURDAY TO
3 AM PST SUNDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 20 to 25 feet expected. For the Small Craft 
  Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas 8 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino out to 60 nm.

* WHEN...For the Hazardous Seas Warning, from 3 AM Saturday to 3 
  AM PST Sunday. For the Small Craft Advisory, from 3 PM this 
  afternoon to 3 AM PST Saturday.

* IMPACTS...Very large and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-475-110015-
/O.CON.KEKA.SE.W.0001.200111T1100Z-200112T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
810 AM PST Fri Jan 10 2020

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM SATURDAY TO
3 AM PST SUNDAY...

* WHAT...Very steep and hazardous seas 18 to 23 feet expected.

* WHERE...Cape Mendocino to Pt Arena out to 60 nm.

* WHEN...From 3 AM Saturday to 3 AM PST Sunday.

* IMPACTS...Very large and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
742 
WHUS76 KEKA 102238
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
238 PM PST Fri Jan 10 2020

PZZ450-470-110645-
/O.CON.KEKA.SC.Y.0003.200110T2300Z-200111T1100Z/
/O.CON.KEKA.SE.W.0001.200111T1100Z-200112T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
238 PM PST Fri Jan 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM SATURDAY TO
3 AM PST SUNDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 20 to 25 feet expected. For the Small Craft Advisory,
  southwest winds 15 to 25 kt with localized gusts up to 35 kt 
  and seas 8 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino out to 60 nm.

* WHEN...For the Hazardous Seas Warning, from 3 AM Saturday to 3 
  AM PST Sunday. For the Small Craft Advisory, from 3 PM this 
  afternoon to 3 AM PST Saturday.

* IMPACTS...Very large and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-475-110645-
/O.CON.KEKA.SE.W.0001.200111T1100Z-200112T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
238 PM PST Fri Jan 10 2020

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM SATURDAY TO
3 AM PST SUNDAY...

* WHAT...Very steep and hazardous seas 18 to 23 feet expected.

* WHERE...Cape Mendocino to Pt Arena out to 60 nm.

* WHEN...From 3 AM Saturday to 3 AM PST Sunday.

* IMPACTS...Very large and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
011 
WHUS76 KEKA 110507
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
907 PM PST Fri Jan 10 2020

PZZ450-470-111315-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-200111T1100Z/
/O.CON.KEKA.SE.W.0001.200111T1100Z-200112T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
907 PM PST Fri Jan 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM SATURDAY TO
3 AM SUNDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 20 to 25 ft. For the Small Craft Advisory, W winds 15 to 25
  kt with gusts to 30 kt and seas 9 to 13 ft.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, from 3 AM Saturday to 3
  AM Sunday. For the Small Craft Advisory, until 3 AM Saturday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

$$

PZZ455-475-111315-
/O.CON.KEKA.SE.W.0001.200111T1100Z-200112T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
907 PM PST Fri Jan 10 2020

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM SATURDAY TO
3 AM SUNDAY...

* WHAT...Very steep and hazardous seas 19 to 24 ft.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 AM Saturday to 3 AM Sunday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

$$
904 
WHUS76 KEKA 111054
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
254 AM PST Sat Jan 11 2020

PZZ450-470-111900-
/O.EXP.KEKA.SC.Y.0003.000000T0000Z-200111T1100Z/
/O.CON.KEKA.SE.W.0001.200111T1100Z-200112T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
254 AM PST Sat Jan 11 2020

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
SUNDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

* WHAT...Very steep and hazardous seas 18 to 23 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

* ADDITIONAL DETAILS...Waves will build in very quickly this
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-475-111900-
/O.CON.KEKA.SE.W.0001.200111T1100Z-200112T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
254 AM PST Sat Jan 11 2020

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
SUNDAY...

* WHAT...Very steep and hazardous seas 17 to 22 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

* ADDITIONAL DETAILS...Waves will build in very quickly this
  late this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
991 
WHUS76 KEKA 111604
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
804 AM PST Sat Jan 11 2020

PZZ450-455-470-475-120015-
/O.CON.KEKA.SE.W.0001.000000T0000Z-200112T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
804 AM PST Sat Jan 11 2020

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
SUNDAY...

* WHAT...Very steep and hazardous seas 18 to 23 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
710 
WHUS76 KEKA 112332
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
332 PM PST Sat Jan 11 2020

PZZ450-455-470-475-120745-
/O.CON.KEKA.SE.W.0001.000000T0000Z-200112T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
332 PM PST Sat Jan 11 2020

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
SUNDAY...

* WHAT...Very steep and hazardous seas 18 to 23 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
510 
WHUS76 KEKA 120512
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
912 PM PST Sat Jan 11 2020

PZZ450-455-470-475-121100-
/O.CON.KEKA.SE.W.0001.000000T0000Z-200112T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
912 PM PST Sat Jan 11 2020

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WHAT...Very steep and hazardous seas 16 to 18 ft.

* WHERE...Pt St George to Pt Arena out 60 nm.

* WHEN...Until 3 AM Sunday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

$$
874 
WHUS76 KEKA 121057
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
257 AM PST Sun Jan 12 2020

PZZ450-455-470-475-121900-
/O.EXP.KEKA.SE.W.0001.000000T0000Z-200112T1100Z/
/O.NEW.KEKA.SC.Y.0004.200112T1100Z-200115T0500Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
257 AM PST Sun Jan 12 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST TUESDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 11 to 15 feet expected.

* WHERE...Out to 60 nm from Point St George to Point Arena.

* WHEN...Until 9 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The northwest swell of 12 to 14 feet at 14
  seconds is expected persist through the middle of the week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jan 9, 3:00 PM PST, 11 hours 51 minutes earlier.

Area forecast discussion, Jan 9, 3:00 PM PST, 11 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
300 PM PST Thu Jan 9 2020

.SYNOPSIS...A brief period of dry weather will continue through
Friday morning. Thereafter, additional showers will spread across
the area Friday afternoon and will persist through the middle of
next week.

&&

.DISCUSSION...Precipitation has temporarily ceased across
northwestern California this afternoon, clearing the way for a cool
but generally pleasant afternoon in most areas. Some interior valley
areas have seen persistent low cloud cover due to the lingering low
level moisture from last night's rain. This low cloud will likely
redevelop throughout interior valleys overnight tonight, with mostly
clear skies elsewhere. Low temperatures are expected to be somewhat
chilly, with frost likely in coastal areas and below freezing
temperatures inland.

This dry trend will continue through the first half of Friday, with
cool temperatures expected to continue. However, this break will be
short-lived, as an extended cool and showery pattern will resume
quickly during the afternoon and evening. Between late Friday and
Tuesday, a series of modest but increasingly cool storm systems will
impact the northwestern CA coast, bringing multiple episodes of
light to moderate rain and high elevation snow. Since the expected
liquid precipitation totals are expected to be largely modest and
beneficial in nature, the primary hazard from these systems will
likely be the potential for snow on mountain passes.

During the first system late Friday through early Saturday, snow
levels are expected to generally remain at or above 4500 feet during
the heaviest precipitation. This likely means that the only pass
expected to see significant accumulations Friday night will once
again be Scott Mountain summit along Highway 3, although some light
snow may begin to stick on the higher summits of Highway 36 Saturday
morning as precipitation rates temporarily wind down. However, this
system will begin the process of ushering in cooler air ahead of the
next system, which will bring more moderate rain and mountain snow
Sunday and Sunday night. Snow levels during this second system will
likely be slightly lower, generally in the 3000 to 4000 ft range,
bringing slightly heavier accumulations to the highway 36 summits.
Finally, yet another and likely stronger system will likely bring
additional rain and snow Monday through sometime Tuesday, this time
with even lower snow levels and likely more widespread impacts to
mountain passes. The day-to-day timing and accumulations details
remain somewhat uncertain, but the trend will be for progressively
lower snow levels with each consecutive system through early next
week.

After what will likely be a brief break in the rain between late
Tuesday and Wednesday, models continue to indicate that the
active pattern will resume, although this time with the potential
for wetter, stronger and perhaps even colder storms through the
end of next week. As a result, more widespread impacts are likely
from these mid-to-late week storm systems, which will likely
stretch farther south and more directly impact more of the state
than the preceding weaker storms. /BRC

&&

.AVIATION...A few lingering showers and patchy stratus earlier this
morning have given way to mostly clear skies and VFR conditions
across NW CA this afternoon as high pressure temporarily builds into
the region. These conditions are expected to persist through most of
the period as weak offshore flow helps to keep the coastal terminals
free of stratus overnight. Moderately gusty north winds will also
remain a possibility at the coastal terminals through late this
afternoon before quickly diminishing during the evening. Meanwhile,
UKI will have the potential to see a period of IFR/LIFR conditions
overnight into Friday morning as increasing subsidence and abundant
low level moisture could lead to patchy fog development in some of
the interior valleys. MVFR ceilings and intermittent lower vis will
begin to spread back into the region from NW to SE Friday afternoon
as the next round of rain moves into the region. /CB

&&

.MARINE...Northerly winds will decrease this afternoon, while steep
short period seas of to 8 to 13 feet around 10 seconds will slowly
weaken and filter out overnight in response. Tomorrow, winds weaken
to relatively variable before turning southerly later in the day.
This will happen sooner for the northern waters, with southerlies by
tomorrow morning, while southerlies reach the southern waters by
tomorrow afternoon. These southerlies are only expected to peak
around 10 to 20 kt. After the frontal passage, moderate north to
northwest winds are expected to return and persist through this
weekend, before turning slightly more west as we head into next week.

A large swell is expected to build into the waters on Saturday. The
ENP model continues it building to around 20 to 23 feet at 16
seconds which would bring breakers of 24 to 27 feet. While there may
be select local spots with larger waves, at this point widespread
breakers are not expected to reach 28 feet and require a warning,
however this will continue to be monitored. Models are showing this
wave system quickly diminishing on Sunday. MKK&TDJ

&&

.BEACH HAZARDS...A large swell will move through the coastal waters
Saturday afternoon and night, with surf heights from 20 to 25 feet
possible for west-northwest oriented beaches. A high surf
advisory has been lifted in response. Beachgoers are urged to be
cautious near steeply sloped beaches, rocks, and jetties.
Additionally, with high tides expected of above 8 ft midday on
Saturday, there may be some local coastal flooding possible,
particularly near Centerville Beach. TDJ

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory from 9 AM to 7 PM PST Saturday for CAZ109.

     High Surf Advisory from 7 AM to 7 PM PST Saturday for CAZ101-103-
     104.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
	 midnight PST tonight for PZZ450-455.

 	 Small Craft Advisory until 6 PM PST this evening for PZZ470.

     Gale Warning until 6 PM PST this evening for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jan 9, 6:15 AM PST, 20 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
615 AM PST Thu Jan 9 2020

CAZ102-105>108-110>113-101415-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
615 AM PST Thu Jan 9 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-103-104-109-101415-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
615 AM PST Thu Jan 9 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A large swell will move through the coastal waters Saturday
afternoon and night. Surf heights from 20 to 25 feet will be possible
for west-northwest oriented beaches. Beachgoers are urged to be
cautious near steeply sloped beaches, rocks, and jetties.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 2:51 AM PSTSmall Craft AdvisoryEKA24 hr

Nearby

Hazardous Seas Warnings in California, 2020Every hazardous seas warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.